La représentation coadjointe du groupe affine
Annales de l'Institut Fourier, Volume 28 (1978) no. 1, pp. 207-237.

This concerns the coadjoint representation of certain semi-direct products M×GL(n) (here M is a matrix space where GL(n) acts) and more particularly that of the affine group. In the later case, we have obtained an explicit inverse of an orbital map (corresponding to a point whose isotropy subgroup is trivial) and this explicit inverse is used to solve certain questions of the invariant theory concerning the affine group and certain of its sub-groups. For example, we get the rational GL(n)-invariants of a number a covariant or contravariant vectors and a number of matrices (in which GL(n) acts by the adjoint representation.

On étudie la représentation coadjointe de certains produits semi-directs M×GL(n) (où M est un espace de matrices où GL(n) opère) et plus particulièrement celle du groupe affine. Dans ce dernier cas, on donne un calcul explicite de l’inverse d’une application orbitale (correspondant à un point dont le stabilisateur est trivial). Ceci permet de résoudre diverses questions de la théorie des invariants relatives au groupe affine et à certains de ses sous-groupes. Par exemple, on a déterminé par une méthode géométrique les invariants rationnels (sous l’action naturelle de GL(n)) d’un certain nombre de vecteurs covariants ou contravariants et d’un certain nombre de matrices (sur lesquelles GL(n) opère au moyen de la représentation adjointe.

@article{AIF_1978__28_1_207_0,
     author = {Rais, Mustapha},
     title = {La repr\'esentation coadjointe du groupe affine},
     journal = {Annales de l'Institut Fourier},
     pages = {207--237},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {28},
     number = {1},
     year = {1978},
     doi = {10.5802/aif.686},
     zbl = {0499.22022},
     mrnumber = {81c:17017},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.686/}
}
TY  - JOUR
TI  - La représentation coadjointe du groupe affine
JO  - Annales de l'Institut Fourier
PY  - 1978
DA  - 1978///
SP  - 207
EP  - 237
VL  - 28
IS  - 1
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.686/
UR  - https://zbmath.org/?q=an%3A0499.22022
UR  - https://www.ams.org/mathscinet-getitem?mr=81c:17017
UR  - https://doi.org/10.5802/aif.686
DO  - 10.5802/aif.686
LA  - fr
ID  - AIF_1978__28_1_207_0
ER  - 
%0 Journal Article
%T La représentation coadjointe du groupe affine
%J Annales de l'Institut Fourier
%D 1978
%P 207-237
%V 28
%N 1
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.686
%R 10.5802/aif.686
%G fr
%F AIF_1978__28_1_207_0
Rais, Mustapha. La représentation coadjointe du groupe affine. Annales de l'Institut Fourier, Volume 28 (1978) no. 1, pp. 207-237. doi : 10.5802/aif.686. https://aif.centre-mersenne.org/articles/10.5802/aif.686/

[1] C.I. Byrnes & M.A. Gauger, Decidability criteria for the similarity problem, with applications to the moduli of linear dynamical systems, Adv. in Math., 25 (1977), 59-90. | MR: 56 #12002 | Zbl: 0364.15006

[2] J. Dieudonne & J. Carrell, Invariant theory, Old and New, Adv. in Math., 4 (1970), 1-80. | MR: 41 #186 | Zbl: 0196.05802

[3] J. Dixmier, Algèbres enveloppantes, Cahiers Scientifiques Gauthier-Villars, 1974. | MR: 58 #16803a | Zbl: 0308.17007

[4] J. Dixmier, Sur les algèbres enveloppantes de sl(n, C) et af(n, C), Bull. Sc. Math., 2ème série, 100 (1975), 57-95. | Zbl: 0328.17003

[5] F.R. Gantmacher, The theory of matrices, vol. I, Chelsea Pub. Comp., 1960.

[6] F. Grosshans, Observable Groups and Hilbert's Fourteenth Problem, Amer. J. Math., 95 (1973), 229-253. | MR: 48 #3975 | Zbl: 0309.14039

[7] G.B. Gurevitch, Foundation of the theory of algebraic invariants, Noordhoff, 1964. | Zbl: 0128.24601

[8] A. Joseph, Second commutant theorems in enveloping algebra, Amer. J. Math., 99 (1977), 1167-1192. | MR: 57 #6126 | Zbl: 0378.17006

[9] M. Raïs, Distributions homogènes sur des espaces de matrices, Bull. Soc. Math. France, Mémoire 30 (1972). | Numdam | MR: 58 #22412 | Zbl: 0245.46045

[10] H. Weyl, The Classical Groups, Princ. Univ. Press, 1946.

Cited by Sources: